Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 46, NWS Pittsburgh, PA

December 22, 2011Coshocton County, Ohio

NWS Pittsburgh, PA issued this river flood warning at Dec 22, 2011, 8:12 PM EST for Coshocton County, Ohio. It took effect at Dec 23, 2011, 4:00 AM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2011, 8:12 PM EST (01:12 UTC)
In effect from
Dec 23, 2011, 4:00 AM EST
Expired
Dec 25, 2011, 8:38 PM EST
In force
65 hr
Issued by
NWS Pittsburgh, PA
Flood severity
Minor

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.82 ft at Dec 23, 2011, 9:00 AM EST.

actionminormoderate1214161812/2312/2412/2512/2612/27
Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WGUS41 KPBZ 230112
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
812 PM EST THU DEC 22 2011

...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO... 

  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
 
.  DUE TO RAINFALL THE PAST COUPLE DAYS, AND FORECAST RAINFALL
OVERNIGHT, THE MUSKINGUM RIVER NEAR COSHOCTON SHOULD RISE TO FLOOD
STAGE FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-230912-
/O.NEW.KPBZ.FL.W.0046.111223T0900Z-111226T0900Z/
/CSHO1.1.ER.111223T1200Z.111224T1200Z.111226T0300Z.NO/
812 PM EST THU DEC 22 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSKINGUM RIVER AT COSHOCTON.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM THURSDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 15.6 FEET BY SATURDAY MORNING. THE RIVER SHOULD FALL 
  BELOW FLOOD STAGE SUNDAY NIGHT.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
12 follow-up statements
683 
WGUS81 KPBZ 230946
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
446 AM EST FRI DEC 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.DUE TO RECENT HEAVIER RAINFALL, THE MUSKINGUM RIVER HAS RISEN ABOVE 
THE FLOOD STAGE AT COSHOCTON AND WILL REMAIN SO UNTIL SUNDAY CHRISTMAS NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-231746-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0900Z/
/CSHO1.1.ER.111223T0620Z.111224T0000Z.111226T0300Z.NO/
446 AM EST FRI DEC 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 AM FRIDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE 
  MIDNIGHT.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
370 
WGUS81 KPBZ 231514
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
1014 AM EST FRI DEC 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND 
NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE 
MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 
COSHOCTON. AT 10 AM...THE LATEST STAGES AT COSHOCTON WAS 15.8 FEET 
AND RISING. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 16.3 
FEET EARLY CHRISTMAS EVE MORNING. THE MUSKINGUM RIVER WILL FALL 
BELOW FLOOD STAGE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-232314-
/O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/
/CSHO1.1.ER.111223T0620Z.111224T0600Z.111226T1800Z.NO/
1014 AM EST FRI DEC 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
723 
WGUS81 KPBZ 232112
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 PM EST FRI DEC 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND 
NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE 
MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 
COSHOCTON. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 16.3 
FEET EARLY CHRISTMAS EVE MORNING. THE MUSKINGUM RIVER WILL FALL 
BELOW FLOOD STAGE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-240512-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/
/CSHO1.1.ER.111223T0620Z.111224T0600Z.111226T1800Z.NO/
412 PM EST FRI DEC 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
248 
WGUS81 KPBZ 240158
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 PM EST FRI DEC 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND 
NECESSARY RESERVOIR RELEASES HAVE COMBINED TO CAUSE THE 
MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 
COSHOCTON. THE MUSKINGUM RIVER IS EXPECTED TO CREST CHRISTMAS EVE
MORNING AND WILL FALL BELOW FLOOD STAGE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-240958-
/O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0900Z/
/CSHO1.1.ER.111223T0620Z.111224T1200Z.111227T0300Z.NO/
858 PM EST FRI DEC 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
159 
WGUS81 KPBZ 240900
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
400 AM EST SAT DEC 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT RAINFALL AND RESERVOIR RELEASES HAVE CAUSED THE 
MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 
COSHOCTON. THE RIVER IS EXPECTED TO CREST THIS MORNING AND THEN 
FALL BELOW FLOOD STAGE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-241700-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0900Z/
/CSHO1.1.ER.111223T0620Z.111224T1200Z.111227T0300Z.NO/
400 AM EST SAT DEC 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM SATURDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY NIGHT.
* IMPACT...AT 16.0 FEET...FLOOD WATER AFFECTS THE LAKE PARK AREA
  ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATER WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
781 
WGUS81 KPBZ 241401
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
901 AM EST SAT DEC 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.   RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR
RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE
THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 8:00 AM... THE LATEST
STAGE AT COSHOCTON WAS 15.8 FEET AND STEADY. THE MUSKINGUM RIVER IS
EXPECTED TO CREST AROUND 15.8 FEET THIS AFTERNOON. THE MUSKINGUM
RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-242201-
/O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/
901 AM EST SAT DEC 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
506 
WGUS81 KPBZ 241958
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
258 PM EST SAT DEC 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR
RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE
THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 2:00 PM... THE LATEST
STAGE AT COSHOCTON WAS 15.7 FEET AND STEADY. THE MUSKINGUM RIVER IS
EXPECTED TO CREST AROUND 15.8 FEET THIS AFTERNOON. THE MUSKINGUM
RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-250358-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/
258 PM EST SAT DEC 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM SATURDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
722 
WGUS81 KPBZ 250110
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
810 PM EST SAT DEC 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR
RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE
THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 7:00 PM... THE LATEST
STAGE AT COSHOCTON WAS 15.6 FEET AND STEADY. THE MUSKINGUM RIVER 
WILL STAY STEADY AT OR AROUND THIS LEVEL AND WILL SLOWLY RECEDE
AND FALL BELOW FLOOD STAGE MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-250910-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/
810 PM EST SAT DEC 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK 
  AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG
  MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL
  BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A.

$$
742 
WGUS81 KPBZ 250835
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 AM EST SUN DEC 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  RECENT RAINFALL AND RESERVOIR RELEASES CAUSED THE MUSKINGUM
RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON.
THE RIVER IS EXPECTED TO CONTINUE A SLOW FALL TODAY AND WILL FALL
BELOW FLOOD STAGE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-251635-
/O.EXT.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/
335 AM EST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
410 
WGUS81 KPBZ 251337
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 AM EST SUN DEC 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  PREVIOUS RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR
RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE
THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 8:00 AM... THE LATEST
STAGE AT COSHOCTON WAS 15.3 FEET AND FALLING. THE MUSKINGUM RIVER HAS
CRESTED AROUND 15.8 FEET YESTERDAY. THE MUSKINGUM RIVER WILL FALL
BELOW FLOOD STAGE LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-252137-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/
837 AM EST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
695 
WGUS81 KPBZ 252018
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 PM EST SUN DEC 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO..
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY 
 
.  PREVIOUS RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR
RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE
THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 3:00 PM... THE LATEST
STAGE AT COSHOCTON WAS 15.1 FEET AND FALLING. THE MUSKINGUM RIVER HAS
CRESTED AROUND 15.8 FEET YESTERDAY. THE MUSKINGUM RIVER WILL FALL
BELOW FLOOD STAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-260418-
/O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/
318 PM EST SUN DEC 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 PM SUNDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$
148 
WGUS81 KPBZ 260138
FLSPBZ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PITTSBURGH PA
838 PM EST SUN DEC 25 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
 
  MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY
 
.  THE LATEST OBSERVED RIVER STAGE AT 8:00 PM WAS 14.9 FEET WHICH 
IS BELOW THE FLOOD STAGE OF 15.0 FEET. THE MUSKINGUM RIVER AT 
COSHOCTON WILL CONTINUE TO FALL BELOW FLOOD STAGE AND REACH 
APPROXIMATELY 13.2 FEET BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER 
DEVELOPMENTS. 

&&

OHC031-260208-
/O.CAN.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/
/CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/
838 PM EST SUN DEC 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MUSKINGUM RIVER AT COSHOCTON.
* AT  8:00 PM SUNDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  7:00 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.2 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A 
  FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 
  1A NORTH OF COSHOCTON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 6:58 PM EST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 22, 6:58 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EST THU DEC 22 2011

.SYNOPSIS...
LOW PRESSURE MOVING NORTHEAST TOWARD THE OHIO VALLEY WILL BRING
RAIN TONIGHT. COLDER AIR IN THE WAKE OF THE SYSTEM WILL CHANGE
RAIN TO SNOW AFTER MIDNIGHT. IT WILL BE COOLER WITH LEFTOVER RAIN
AND SNOW SHOWERS FRIDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...

NO MAJOR CHANGES NEEDED FOR THE EARLY EVE UPDATE...ONLY ADJUSTMENTS
TO HOUR TRENDS BASED ON RADAR AND OBS.

MODELS IN GOOD AGREEMENT ON SURFACE LOW OVER ALABAMA/MISSISSIPPI
RACING TO NEW JERSEY BY FRIDAY MORNING WITH AN AREA OF RAIN ACROSS
REGION THIS AFTERNOON INTO TONIGHT. RAIN WILL MIX WITH AND SWITCH
TO SNOW AFTER MIDNIGHT AS 1000-850MB THICKNESS AND 850MB
TEMPERATURES FALL. ONLY AN INCH OF SNOW POSSIBLE ACROSS THE NORTH
BY DAYBREAK AS LIMITED OPPORTUNITY DUE TO FAST EXIT OF DEEPER
MOISTURE TO THE EAST BEFORE COLDER AIR ARRIVES. LITTLE IF ANY
ACCUMULATION ELSEWHERE. LEFTOVER SNOW SHOWERS FRIDAY IN COLD
ADVECTION MAY BRING UP TO AN INCH ACROSS THE RIDGES OTHERWISE
MIXED SNOW AND RAIN SHOWERS WILL DIMINISH DURING THE DAY. MOS
NUMBERS CLOSE OVERNIGHT AND USED FOR TEMPERATURES. TEMPERATURES
FRIDAY NEAR NORMAL.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
RIDGE OF HIGH PRESSURE WILL CROSS REGION SATURDAY WITH DRY
CONDITIONS AND RELATIVELY MILD TEMPERATURES.

FAST MOVING CLIPPER WILL APPROACH SUNDAY WITH POSSIBLY A FEW SNOW
OR RAIN SHOWERS IN THE AFTERNOON. BULK OF MOISTURE WITH THIS
SYSTEM WILL STAY NORTH OF REGION WITH TEMPERATURES SLIGHTLY ABOVE
NORMAL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NAEFS/ECMWF ENSEMBLE ARE IN AGREEMENT THAT A TROUGH AXIS WILL BE
CENTERED ACROSS THE SUNDAY NIGHT AND SHIFT EAST OF THE AREA ON
MONDAY. THIS FEATURE WILL SERVE TO BRING THE CHANCE OF SNOW SHOWERS
ACROSS THE RIDGES AND I-80 CORRIDOR ON MONDAY AND INCREASE CLOUD
COVERAGE ACROSS THE UPPER OHIO VALLEY.

WEAK RIDGING ON TUESDAY ALONG WITH A BROAD AREA OF HIGH PRESSURE AT
THE SURFACE CENTERED ACROSS THE SOUTHEAST WILL ALLOW FOR DRY
CONDITIONS INTO THE MID-WEEK. HIGH UNCERTAINTY IN THE FORECAST FOR
THURSDAY, SO WENT CLOSEST TO HPC SOLUTION. WITH THE LACK OF AN
AMPLIFIED PATTERN, TEMPERATURES THROUGHOUT WILL CONTINUE THE TREND
OF A WARM DECEMBER AT 5 TO 10 DEGREES ABOVE NORMAL.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A SURFACE LOW MOVING NORTHEASTWARD ALONG THE APPALACHIANS WILL PUSH
RAIN INTO THE TERMINALS THIS EVENING. VFR CEILINGS WILL LOWER TO
MVFR AS THE RAIN SATURATES THE LOWER LAYERS. VISIBILITIES WITH
RAIN AT THE START WILL BE MOSTLY MVFR, ALTHOUGH VSBYS SHOULD DROP
TO IFR AS RAIN INCREASES IN INTENSITY LATER TONIGHT.

CEILINGS WILL LOWER TO IFR OVERNIGHT. RAIN WILL TURN OVER TO A FEW
LINGERING SNOW SHOWERS WITH IFR RESTRICTIONS AT TIMES BY DAWN FOR
THE TERMINALS EAST OF KHLG. PRECIPITATION WILL DIMINISH RAPIDLY AFTER
SUNRISE AS THE SYSTEM MOVES TO THE EAST COAST. SOME SNOW FLURRIES WILL
PERSIST IN THE NORTHWEST FLOW OFF THE LAKES MAINLY AT KFKL AND KDUJ.

OUTLOOK...FRIDAY THROUGH TUESDAY...
MVFR CEILINGS WILL CONTINUE TO PREVAIL INTO EARLY SATURDAY. HIGH
PRESSURE WILL THEN BUILD IN AND ALLOW FOR VFR CONDITIONS TO PREVAIL
THROUGH SATURDAY NIGHT. REDUCED CEILINGS WILL RETURN ON SUNDAY AS A
DISTURBANCE PASSES ACROSS THE AREA. THERE IS A CHANCE OF SNOW
SHOWERS WITH RESTRICTIONS ON MONDAY WITH LAKE EFFECT SNOW
SHOWERS. HIGH PRESSURE WILL RETURN VFR CONDITIONS FOR TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Dec 22, 4:25 AM EST, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
425 AM EST THU DEC 22 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-230930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
425 AM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.